advertisement
Question
Posted by: R.J | 2012/10/03

Contraceptive - weight gain

I was on Ginette for 8 years for acne and gained weight, I switched to yasmin for skin and contraceptive it is also helping with my skin, I have been on it for 6 months now, i heard it is a water pill and could help with weight gain. Do you think it will help me lose the weight I put on with Ginette?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have not lost weight in 6 months it is unlikely that this will chnage now. Yasmin does not cause weight loss, just prevents water retention.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/10/09

If you have not lost weight in 6 months it is unlikely that this will chnage now. Yasmin does not cause weight loss, just prevents water retention.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement